# SDR UPS01835034

- Difficulty date: February 22, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, LEFT (CENTER FUESLAGE) PANEL CRACKED AND DELAMINATED JUST FWD OF LEFT MAIN GEAR DOOR.  REMOVED PANEL.  *S/D*  REINSTALLED SERVICEABLE ADF PANEL PER 34-51-01.
